# SDR AALA20150311010

- Difficulty date: February 24, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 67,949 hours, 35,427 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT OVERHEAD LIGHTS INOPERATIVE.  FOUND CONNECTOR OFF, RECONNNECTED IAW SP.  PERFORMED OPERATIONAL CHECK IAW AMM 33-53-00.  SYS CHECKED NORMAL.
